# SDR AALA20031467

- Difficulty date: December 23, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 02501720003
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW SEAT 22 EMERGENCY SEAT MOUNTED LIGHTS INOPERATIVE.  REPLACED LIGHT HARNESS AT SEAT 22.  SYSTEM GROUND CHECK NORMAL OPERATION.
